# SDR 95UAL900214

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Engine: Ge CFM56*
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 658420921
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE DID NOT DEPLOY ON LANDING WITH SPEED BRAKE ARMED LIGHT ON.  MANUALLY WOULD ONLY DEPLOY TO FLIGHT POSITION. REPLACED THE AUTO SPEED BRAKE ACCESSORY MODULE PER MM 27-62-35.  CHECKS O.K.  THE MODULE WAS ROUTED TO THE SHOP WHERE NO FAULTS WERE FOUND.
